As if being on steroids (Prednisolone) was bad enough, tapering off of them is being a bitch! Oh my god, it’s a pain in the ass, moon face is in full swing… did I have it when I was on a higher dose? Nope not at all, reduced my amount and BAMN! Hello plate face! Since reducing as well I’ve gained weight! Like wtf! I liked being the size I was, I was actually happy with it for once, but not anymore, which means I’m probably going to push my body to the limit to loose the weight and will probably come out of remission *Insert eye roll*
Honest to god, you can not win whilst you’re taking steroids, since reducing, the aches and pains have started again and I feel exhausted all the time, even the easiest tasks seem impossible! The problem is though with the new year just a few days away my mind is full of optimism and is rearing to jump into the new year head first, but will my body be able to keep up?
That’s another thing, the mood swings, fuck me its horrendous, one minute I’m fine, next I want to either bite someone’s head off, or I’m crying into a tub of ice cream, it’s like being a teenager again, like when all your hormones where trying to balance themselves out, OR I won’t have mood swings and I’ll just be stuck in a rut of being a cold hearted bitch that gives zero fucks to anything or anyone.
may seem all doom and gloom, it might have something to do with the fact that I was at a family party last night, got very drunk (not recommended either whilst on medication Giant fucking slap on the wrist to me) went to sleep at 4am was up at 7am, so I’m knackered and I also have the beginning of a cold, which I feel may turn into tonsillitis or even worse the flu, which as you know if you have an autoimmune disease, normally you’ll end up in hospital for those two things, joy of joys. So yes as you can imagine, I’m one cheery fucker today!
But surely I’m not the only one whose experienced worse symptoms after starting the tapering process of steroids, right?
If you have I would love to know because right now I feel as though I’m loosing my bloody mind!